# SDR VNAA2016120900013

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15351
- Aircraft time: 4,685 hours, 4,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT FS 477 BETWEEN STR 23R - 24R. MAINTENANCE PERFORMED A MAJOR REPAIR TO FUSELAGE SKIN AT FS 477 BETWEEN STR 23R - 24R. THE AIRCRAFT CONTINUES HEAVY MAINTENANCE CHECKS.
